MathSciNet Relay Station
MathSciNet bibliographic data
MR1501451 34B10 (34B15 34C10)
Whyburn, William M. Second-order differential systems with integral and $k$-point boundary conditions. Trans. Amer. Math. Soc. 30 (1928), no. 4, 630–640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement